Journal article icon

Journal article

A generalized Neyman-Pearson lemma for g-probabilities

Abstract:

This paper is concerned with hypothesis tests for g-probabilities, a class of nonlinear probability measures. The problem is shown to be a special case of a general stochastic optimization problem where the objective is to choose the terminal state of certain backward stochastic differential equations so as to minimize a g-expectation. The latter is solved with a stochastic maximum principle approach. Neyman-Pearson type results are thereby derived for the original problem with both simple an...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00440-009-0244-4

Authors


Journal:
Probability Theory and Related Fields
Volume:
148
Issue:
3-4
Pages:
645-669
Publication date:
2010-11-05
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
URN:
uuid:569f4fca-8e75-40b1-b1e1-ac75eb1668be
Source identifiers:
149455
Local pid:
pubs:149455

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP